RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1992, Volume 56, Issue 5, Pages 1072–1085 (Mi izv919)  

This article is cited in 8 scientific papers (total in 8 papers)

On combinatorial analogs of the group of diffeomorphisms of the circle

Yu. A. Neretin

Moscow Institute of Electronic Engineering

Abstract: The goal of this article is to construct and study groups which, from the point of view of the theory of representations, should resemble the group of diffeomorphisms of the circle. The first type of such groups are the diffeomorphism groups of $p$-adic projective lines. The second type are groups consisting of diffeomorphisms (satisfying certain conditions) of the absolutes of Bruhat–Tits trees; they can be regarded as precisely the diffeomorphism groups of Cantor perfect sets. Several series of unitary representations of these groups are constructed, including the analogs of highest-weight representations.

Full text: PDF file (724 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1993, 41:2, 337–349

Bibliographic databases:

UDC: 519.46
MSC: Primary 22E65; Secondary 58D05, 22E70, 81R10
Received: 13.09.1991

Citation: Yu. A. Neretin, “On combinatorial analogs of the group of diffeomorphisms of the circle”, Izv. RAN. Ser. Mat., 56:5 (1992), 1072–1085; Russian Acad. Sci. Izv. Math., 41:2 (1993), 337–349

Citation in format AMSBIB
\Bibitem{Ner92}
\by Yu.~A.~Neretin
\paper On combinatorial analogs of the group of diffeomorphisms of the circle
\jour Izv. RAN. Ser. Mat.
\yr 1992
\vol 56
\issue 5
\pages 1072--1085
\mathnet{http://mi.mathnet.ru/izv919}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1209033}
\zmath{https://zbmath.org/?q=an:0789.22036}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993IzMat..41..337N}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1993
\vol 41
\issue 2
\pages 337--349
\crossref{https://doi.org/10.1070/IM1993v041n02ABEH002264}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MH85700008}


Linking options:
  • http://mi.mathnet.ru/eng/izv919
  • http://mi.mathnet.ru/eng/izv/v56/i5/p1072

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Andrés Navas, “Groupes de Neretin et propriété (T) de Kazhdan”, Comptes Rendus Mathematique, 335:10 (2002), 789  crossref
    2. Sergio Albeverio, S.V.. Kozyrev, “Pseudodifferential p-adic vector fields and pseudodifferentiation of a composite p-adic function”, P-Adic Num Ultrametr Anal Appl, 2:1 (2010), 21  crossref
    3. Sergio Albeverio, S.V.. Kozyrev, “Multidimensional p-adic wavelets for the deformed metric”, P-Adic Num Ultrametr Anal Appl, 2:4 (2010), 265  crossref
    4. E. I. Zelenov, “Qualitative theory of $p$-adic dynamical systems”, Theoret. and Math. Phys., 178:2 (2014), 194–201  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. S. V. Kozyrev, A. Yu. Khrennikov, V. M. Shelkovich, “$p$-Adic wavelets and their applications”, Proc. Steklov Inst. Math., 285 (2014), 157–196  mathnet  crossref  crossref  isi  elib  elib
    6. Yu. A. Neretin, “Infinite-dimensional $p$-adic groups, semigroups of double cosets, and inner functions on Bruhat–Tits buildings”, Izv. Math., 79:3 (2015), 512–553  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. Castellano I., Weigel T., “Rational discrete cohomology for totally disconnected locally compact groups”, J. Algebra, 453 (2016), 101–159  crossref  mathscinet  zmath  isi  scopus
    8. Yu. A. Neretin, “On the group of spheromorphisms of a homogeneous non-locally finite tree”, Izv. Math., 84:6 (2020), 1161–1191  mathnet  crossref  crossref
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:368
    Full text:124
    References:41
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021